# SDR 97ZZZM568

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Non Return Valve
- Part number: HTE40005
- Condition: Cracked
- Location: Wing Ctr Section
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 937 - AFTER TAKEOFF FROM TYS ON TRAINING FLIGHT, SELECTED GEAR UP HYDRAULIC PRESSURE DROPPED TO ZERO AND RETURNED TO NORMAL.  HYDRAULIC PRESSURE STARTED TO FLUCTUATE, CREW SELECTED GEAR DOWN AND NOSE STRUT INDICATED SAFE.  CREW PERFORMED MANUAL EXTENSION OF MAIN GEAR.  AIRCRAFT RETURNED TO BNA AND MADE UNEVENTFUL LANDING.  FOUND NON-RETURN VALVE FOR RIGHT HAD HYDRAULIC PUMP CRACKED, REPLACED VALVE AND PERFORMED FUNCTION CHECK OF LANDING GEAR SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
